# SDR AALA201905269011

- Difficulty date: May 25, 2019
- Submitted: May 27, 2019
- Operation: Air carrier
- Aircraft: N9620D
- Make and model: Doug MD 83
- Aircraft serial: 53591
- Aircraft time: 60,437 hours, 30,227 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 3029981001
- Part serial: MX380613
- Condition: Unreliable
- Location: Rt Engine
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: PILOT REPROTS DURING DESCENT, PASSING 18,000 TURNED ON BOTH HYDRAULIC PUMPS TO HIGH. RIGHT HYDRAULIC  PRESSURE DROPPED TO ZERO & RIGHT HYDRAULIC LOW PRESSURE LOW LIGHT CAME ON. TRANSFER CONT/AUX  PUMPS WERE NOT ON. THIS LASTED ABOUT 2 MINUTES. TURNED BOTH HYDRAULIC PUMPS TO LOW & PRESSURE RETURNED TO NORMAL PRESSURE THERE AFTER. MAINTENANCE REPLACED RT ENGINE DRIVEN HYDRAULIC PUMP AND CASE DRAIN FILTER ELEMENT IAW AMM 29-10-05 AND AMM 29-10-14. OPS CHECK OK. NO LEAKS NOTED.
